# SDR AMTA200300796

- Difficulty date: June 18, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG L ENGINE FIRE LP1 ON IN CRUISE, EXTINGUISHED UPON DESCENT.  S/D - CONTINUALLY CHECKED ALL DETECTORS.  MESSAGE IS NOT PRESENT ON EICAS.  SWAPPED LOOP 1 AND LOOP 2 FIRE DETECTION CARD FILE.  LOOP 1 S/N 18837 P/N 6445-01.  LOOP 2 S/N 18869 P/N 6445-01.  FIRE DETECTION CARD FILE IAW MM 26-10-01-4.  OPS NORMAL.  (M)
